# SDR USAA2013120900011

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 38,609 hours, 22,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1670*08
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DOORS LIGHTING INOPERATIVE ON BOTH FWD LT & RT HANDLE ILLUMINATING. REPLACED LIGHT BULBS ON EMERGENCY ESCAPE DOORS.  LIGHTING ON BOTH FWD LT & RT HANDLE ILLUMINATING AS REQUIRED.
